MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS
Model Number 101-1306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During a bha procedure, the bone proximal to the anterior femur broke during reduction with the final implant.Cable was used to reinforce the bone.The implant was reinserted and the operation completed safely.The surgeon commented that it was possible the stem was driven deeper than the rasp and the force applied during reduction due to a large 48mm cup was great.The patient was confirmed to have vulnerable bone quality.

Brand Name
OVATION TRIBUTE
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key11118193
Report Number1722511-2021-00002
Device Sequence Number13718137
Product Code LPH
UDI-Device Identifier00822409011278
UDI-Public(01)00822409011278(17)240709(10)A219180
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2024
Device Model Number101-1306
Device Lot NumberA219180
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1